# SDR 2006F00050

- Difficulty date: October 21, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N942CE
- Make and model: Beech B200
- Aircraft serial: BB1731
- Aircraft time: 1,938 hours, 1,907 cycles
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 10138402522
- Part serial: 00143H8112
- Condition: Failed
- Location: Cockpit
- Part time: 1,938 hours, 1,907 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A LEG, ENROUTE, AT CRUISE ALTITUDE OF FL250, THE INNER PANE OF THE RT WINDSCREEN SHATTERED, THE CREW THEN LANDED AT THE NEAREST SUITABLE AIRPORT (ERI), WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS FERRIED BACK, WHERE THE WINDSCREEN WAS REPLACED WITH P/N 101-384025-24.
